# SDR CALA2013101592058

- Difficulty date: October 14, 2013
- Submitted: October 15, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 53,077 hours, 21,382 cycles
- Engine: Iae V2522A5
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Conduit
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON FWD FIRE BOTTLE 2 EA CONDUITS WORN AT CLAMP LOCATIONS ON OTBD SIDE OF PYLON ACCESS HOLE.  REPLACE CONDUIT OF FWD BOTTLE CONNECTOR 5WE2 REF WDM 26-21-03-001.
